AFRIKA STATISTIKA

Théorie des Probabilités et Statistiques Mathématiques
et domaines connexes



Journal contents / Contenu du Journal

Volume 5, Numéro 1, Année 2010

Fateh CHEBANA,Naâmane LAïB,
An efficient locally asymptotic parametric test in nonlinear heteroscedastic time series models, pp. 197-209
DOI :
ABSTRACT
Asbtract manquant
Citer cet article
Fateh CHEBANA,Naâmane LAïB, (2010). An efficient locally asymptotic parametric test in nonlinear heteroscedastic time series models. Afrika Statistika . Volume 5(1), pp 197-209













JAS
JAS



ok